I've noticed since being prescribed Effexor XR 225mg that I sweat an inhuman amount. I am overweight but not obese and I'm relatively active (construction worker). I am an alcoholic which has spun out of control since taking the Effexor but even on days where I don't drink and have no "booze to sweat out" I still POUR sweat. So far I'm lost and feeling alone on this.
You'd be surprised how many of your problems are related to your excess drinking if you are a true alcoholic. It takes a huge toll on the body and mind. But I took Effexor for a while and it made me super hot and sweaty, and I'm fairly thin. Although Effexor caused a good bit of weight gain. It's probably the combination of alcohol and Effexor. I would bet money that if you took care of your drinking, you probably wouldn't need quite the same amount of anti-depressant.
jkhobbs; yes Effexor is known for this side effect and of course, the drinking problem is not helping you really should fess up with the doctor about the Effexor is causing you to drink more. Never stop the Effexor get help with the doctor if that is what you guys decide you think a hangover is bad Effexor XR withdrawal is so bad so you will need help if that is what the doctor wants you to do there are many others that won't cause this and won't cause the need for extra alcohol. good luck my friend Chuc1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2014 • 7 answers
Posted 24 Jul 2016 • 1 answer
Posted 1 Sep 2016 • 4 answers
Posted 29 Aug 2017 • 7 answers
Posted 20 Jan 2018 • 1 answer